# SDR EISA97082

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 08031102
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER BY LEFT LAV MISSING.  INSTALLED NEW EXIT LENS COVER.  (M)
